# SDR UPS02437386

- Difficulty date: December 30, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN AT STA 1140 RT UNDERNEATH SECOND FLOOR PANEL I/B BENEATH DUCTING FOUND CRACK AND CORROSION ON CONTROL WING BOX.
